# SDR A6WA200640033

- Difficulty date: January 7, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 12,738 hours, 12,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK HOLE NR 15, WS 294.048 HAS CORROSION AT IB SIDE 2 INCH L X .001 INCH-.002 INCH D AND AT FWD CENTER SIDE 2 INCH L X .002 INCH- .003 INCH D AND AT OB SIDE 1INCH L X .002 INCH-.003 INCH D.  FORWARD CENTER SIDE IS IN CRITICAL AREA.  MAINTENANCE REPAIRED CORROSION DAMAGE IAW REO, BLEND AND TREAT.  (K)
